Thanks 4 reply, wish I could say how long I was on Topamax...but it was foggy,,lol,
Seriously though, it reacts somehow with my Dilantin which I must take for epilepsy. I
have begun several times and never made it longer than a couple of months before
abandoning the effort. During those times (which I am sure were not long enough to say
whether they were helping), the side effects progressively worsened. The worse of which
for me was the speech disturbances. So bad on occasion, I answered my phone and
realized no sound was coming from my mouth as I mouthed hello and yes I am here.
Disconcerting at best, very problematic, and definitely a deal breaker. I always began
with the absolute lowest dosages, and at the suggestion of my doctor, even used the
sprinkle form on my food in case that might be better. Even though I have no real con-
formation, my contention is that the addition of a second anticonvulsant to my Dilantin
somehow goes awry. Will probably try again though, not many option! LOVE TO KNOW
IF THERE ARE OTHER DOSING SUCCESS STORIES.....